"Attn ZADY, anxiety and depression case"I am ahmer
weight 83 kg
my main suffering is
anxiety without any external reason, 2)Hypertension, 3)premature ventricular contraction of heart, 4)allergy.
I was also patient of IBS-C for 3 years but not now.
hard to make decisions.
don't feel happy in life as I don't have any problem other then health issues.
I talk while seeping some times walk while sleeping.
always feels tired, less of energy and get more anger in minor things, some time while sleeping I feel that my wife has physical relation with some one and I start abusing while sleeping as I don't have any 1 percent dought in my wife, she is very nice,
I always remain worrie in different diseases, some time
GERD, Allergy throat infection, high bp, high cholesterol, heart PVC,
in winter I feel some one is crying inside and I feel anxiety.
I even cant read news paper as I feel others problem as my problems.
some times I say to God why you created us as u knew this all will happen in world, we ll kill to each other then y u created us, if a killer is human being then I m ashamed to be human being but again Start weeping and say Oh God forgive me you know better.
I call to my home if I m outside and if no one attend call then I think may be something wrong at home.
I remain in high mood of anxiety when doctor start checking my BP.
finally one doctor suggested me a one SSRI anxiety medicine escitalopram and it gave me good results, I started remain happy, my bp controlled w/o med and my heart pvc reduced 90 percent but my cholesterol did nt controlled.
I took 6 months this med then discontinue slowly but in one month symptoms back and now doctors says u need to take this med life time but due to side effects I don't want to take it life time so any one
help me here I must remember him in my prays.
ahmer.kazi on 2013-07-12
No need to worry. You will start feeling better soon.
Please get these 2 remedies:
1) Phosphorus 30
2) Kali Phos 6X (Cell Salt)
Make sure you buy a good brand.
Please update me when you have these remedies with you.
[message edited by Zady101 on Sat, 13 Jul 2013 00:52:06 BST]
♥ Zady101 5 years agoSir I have purchased both medicines but phosphorus 200 is available not 30 by shawbe.
sir I am also taking escitalopram 5 mg, so do u think should I stop this medicine?
ahmer.kazi 5 years agoHi,
Please take Phosphorus 200 as per the below method:
Please bring a 8oz cup (approx 240 ml), dissolve 2 drops of Phos 200 in it, stir several times with a spoon.
Take ONE teaspoon from this ONCE only.
Must use disposable cups and spoons. Throw away water, cup and spoon after dosing.
Hold back Kali phos 6X for now.
Please update me after 5 days.
NOTE: You must not stop any allopathic medicine unless your doctor asks you to.
[message edited by Zady101 on Sat, 13 Jul 2013 17:22:03 BST]
♥ Zady101 5 years agoDear Sir,
I have purchased a mineral water bottle of 250 ml and I I wasted 10 ml water from bottle and then dissolved 2 drops of phosphorus 200 in bottle and should I shake the bottle when ever I use or not.
how many times should I stir a cap of bottle in one day sir?
several times means approx.: 10 times or more and continue stir for 5 days?
ahmer.kazi 5 years agoDear Dr.Faisal qureshi,
now I am under treatment of sir zady101 so I will follow him with honesty if I don't get good results then I will follow you but I think I will get better as sir zady seems nice and giving me enough time to help me.
ahmer.kazi 5 years agoThis is a high potency... can not be repeated like that.
You have to dissolve 2 drops in the bottle, turn bottle upside-down 3-4 times so that drops dissolve (no shaking or thumping).
Take 2 caps from this ONCE only, and throw the bottle away.
♥ Zady101 5 years agooh ic,
now I got you sir.
ok I take only 2 caps once only and ll throw the bottle.
then will wait for 5 days that what I change feel and then update you after 5 days sir.
so many thanks sir.
ahmer.kazi 5 years agoDear sir ZADY
day 1 : no improvement with phosphorus.
lets hope for better in coming days.
ahmer.kazi 5 years agoDear Sir,
one problem that making me very disturb is jerks while sleeping.
I was facing that problem before 6 months but then reduced 90 % then I almost forgot. now again from last one week jerks are coming while initial phase of sleeping.
almost my right hand jerks very fast and it hits my bed and I wake up.
sir is it happening due to anxiety or any thing worrie for epilepsy?
ahmer.kazi 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.